# SDR EIAA20121022073

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT BS 560 WL 120 LBL 6-24 CHORD CRACKED.  REMOVED CHORD PER B747 SRM 51-30-02.  FABBED REPAIR PART 65B38614-16 PER DRAWING 65B02721 SHT 9 PL65B38614 REV C AND INSTALLED PER SRM 51-30-02.
